# SDR AWXA0001907

- Difficulty date: June 24, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 800132000A
- Part serial: 87095047
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MCO- SMOKE IN FWD GALLEY - FLT 561 - EN ROUTE FROM PHX TO MCO THE OUTBOARD OVEN IN GALLEY GIB STARTED SMOKING.  THE FLIGHT ATTENDANT TURNED THE OVEN OFF AND PULLED THE CIRCUIT BREAKER.  REMOVED THE GALLEY HALON FIRE EXTINGUISHER AND STOOD BY TO ENSURE THERE WAS NO FIRE. THE FIRE EXTINGUISHER WAS NOT USED HOWEVER CREW DID BREAK THE TAMPER PROOF SEAL.  AFTER TURNING THE OVEN OFF AND PULLING THE C/B THE OVEN QUIT SMOKING.  IN MCO MAINTENANCE INSPECTED THE GALLEY AND DETERMINED THE OTHER OVENS IN OPERATIONAL STATUS.  THE OUTBOARD OVEN WAS PLACED ON MEL 25-20-01, COND 1.  THE TAMPER PROOF SEAL WAS REPLACED ON THE FIRE EXTINGUISHER.  IN PHX THE NEXT DAY MAINTENANCE REMOVED THE OVEN AND FURTHER INSPECTED.
